# SDR EISA96014

- Difficulty date: February 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20191
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 360-380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R BETWEEN STATION 360 AND 380 HAS HEAVY CORROSION.  CUT OUT DAMAGED SECTION, FABRICATED A NEW SECTION PER SRM 51-30-03 AND INSTALLED PER SRM 51-10-3 AND 51-30.  (M)
